MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012447-08
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual inspection was performed on the returned device.The reported separation was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation determined the reported difficulty appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the 2nd obtuse marginal coronary.A 2.50 x 8 mm nc trek rx balloon dilatation catheter (bdc) was selected for post-dilatation of an unspecified stent implant.The bdc was advanced toward the lesion with no resistance felt and during advancement, the proximal shaft separated near the hub outside the anatomy.As the separation was outside the anatomy, the bdc was easily removed from the anatomy.A new 2.00 x 8 mm nc trek rx was used to successfully complete the post-dilatation.There was no reported clinically significant delay in the procedure.There was no reported adverse patient sequela.No additional information was provided.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7397771
Report Number2024168-2018-02472
Device Sequence Number16226750
Product Code LOX
UDI-Device Identifier08717648151743
UDI-Public08717648151743
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue Number1012447-08
Device Lot Number60421G2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2018
Initial Report FDA Received Date04/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight94